The Use of Splines and Singular Functions in an Integral Equation Method for Conformai Mapping.
Numerische Mathematik, Tome 37 (1981), pp. 133-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1981__37_132722,
author = {D.M. Hough and N. Papamichael},
title = {The {Use} of {Splines} and {Singular} {Functions} in an {Integral} {Equation} {Method} for {Conformai} {Mapping.}},
journal = {Numerische Mathematik},
pages = {133--148},
year = {1981},
volume = {37},
zbl = {0441.30016},
url = {http://geodesic.mathdoc.fr/item/NUMA_1981__37_132722/}
}
D.M. Hough; N. Papamichael. The Use of Splines and Singular Functions in an Integral Equation Method for Conformai Mapping.. Numerische Mathematik, Tome 37 (1981), pp. 133-148. http://geodesic.mathdoc.fr/item/NUMA_1981__37_132722/